Journal article icon

Journal article

A nilpotent group and its elliptic curve: Non-uniformity of local zeta functions of groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02784157

Authors


Du Sautoy, M More by this author
Journal:
ISRAEL JOURNAL OF MATHEMATICS
Volume:
126
Issue:
1
Pages:
269-288
Publication date:
2001
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
URN:
uuid:a0378885-d10d-4e4a-9f92-2392cf1cb47d
Source identifiers:
4319
Local pid:
pubs:4319

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP